# SDR ASAA2021052634931

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,646 hours, 11,160 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 HF WILL NOT TRANSMIT OR RECEIVE & HAS NO SIDE TONE. GROUNDED - YES. ACCOMPLISHED HF BITE IAW B737-800 FIM 23-11 TASK 801. SYSTEM RESET AND OPS CHECK NORMAL. AIRCRAFT OK FOR SERVICE.
